# SDR CALA2024081300410

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N17312
- Make and model: Boeing 737-8
- Aircraft serial: 64609
- Aircraft time: 3,989 hours, 1,412 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adiru
- Part number: HG2050BC04
- Part serial: 56121048
- Condition: Faulty
- Location: Cockpit
- Part time: 3,970 hours, 1,407 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IRS-R FAULT LIGHT IS ON CHECKED FAULT MASSAGE: ADIRU-R INTERNAL FAULT. ADDED PARTS USED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1522004  SN OFF 1048  UNIT, ADIRU, AI  OFF 42-3421-9-0001 1048 ON 42-3421-9-0001 5385 REMOVED & REPLACED RT ADIRU (M1752) REF AMM 34-21-01, PERFORMED OPS TEST REF AMM 34-21-00-710-801 TESTS OK.
